# SDR IPXA2024112570522

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,169 hours, 16,652 cycles
- System (JASC): 2760 · Drag Control System
- Part: Rod
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #1 SPOILER CONNECTING ROD BROKEN REMOVED RIGHT WING #1 SPOILER IAW AMM 27-61-54-401. AWAITING PARTS.
